# SDR DALA12009689017

- Difficulty date: October 3, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 50,806 hours, 36,650 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E OF LEFT HORIZONTAL STABILIZER HAS DAMAGE 6FT OTBD OF VERTICAL STABILIZER.  DENT IS 9'6" FROM VERTICAL STABILIZER. DENT MEASURES 2" WIDE AND 3" LONG. MAXIMUM DEPTH .150. PERFORMED HFED INSPECTION IAW NDT SPM. NO FAULTS FOUND. REPAIRED DAMAGE IAW SRM 53-03.
